# SDR AALA202405222392

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 12,586 hours, 3,289 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2496M44P06
- Part serial: GRT74462
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 3,639 hours, 951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW. FLIGHT CREW REPORTED THAT AT CRUISE ALTITUDE OF 32,000 FEET, CABIN PRESSURE VERTICAL SPEED CONTINUOUSLY FLUCTUATED +/- 250 UP AND DOWN AND OUTFLOW VALVE CONTINUOUSLY WAS OPENING AND CLOSING. ALL ENGINE PARAMETERS AND BLEED PRESSURES WERE STABLE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE. MAINTENANCE REPLACED THE #1 ENGINE STARTER AIR VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
